Journal article icon

Journal article

LATERAL VARIATIONS OF P-WAVE VELOCITY STRUCTURE WITHIN EURASIAN REGION

Publication status:
Published

Actions


Authors


Journal:
GEOPHYSICAL JOURNAL OF THE ROYAL ASTRONOMICAL SOCIETY
Volume:
49
Issue:
1
Pages:
308-308
Publication date:
1977-01-01
ISSN:
0016-8009
URN:
uuid:e2781965-cffd-451c-8ce5-d4ff965ea62d
Source identifiers:
205391
Local pid:
pubs:205391

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP